# SDR DHL2001804002

- Difficulty date: April 6, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 61574317
- Part serial: 0881171E
- Condition: Failed
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTO PILOT SERVO INDICATOR FOR ELEV ERRATIC IN SMOOTH FLIGHT.  R&R ELEVATOR SERVO. CHECKED NORMAL IAW 22-10-00 ON GND.  STATUS-CLOSED.
